So good news! The higher dosage hasn't increased my side effects, except that I'm slightly more addicted to Aquaphor, if that's possible. I actually feel LESS tired than when I was on the lower dosage, but I'm guessing that's just because my body is getting used to the drug.
Right now I'm a little scared because my face actually looks a little more oily. One of the main things I've been loving is finally having non-oily skin! When I look in the mirror after work the makeup is all still there! So I'll keep an eye on this. I still have a lot of red marks to cover up and two zits on my chin that I popped today. I don't think my derm will be happy and may even increase the dose again.
Not sure if I wrote about this before, but a couple of weeks ago I went out and had about 4 drinks over 4 hours. The next morning I puked my guts out. I mean PUKED. Way way way worse than any after drink puking I've ever experienced. My body did not want that in there. Miraculously, after getting it all out I felt relatively fine, if a bit tired from being up in the middle of the night.
So I laid low for a while. But the past couple of weekends I've been going out and having a good amount of drinks and been feeling fine. I hold off on the occasional beer in hopes that my body can tolerate a certain number, so I save up! haha, I know that's stupid. Anyway, I'm staying cautious but have been happy with how things are going.